General Relativity and Gravitation

, Volume 7, Issue 8, pp 669–680

A class of approximate stationary solutions of the Einstein-Maxwell equations

Authors

  • Jamal N. Islam
    • Department of Applied Mathematics and AstronomyUniversity College
Research Articles

DOI: 10.1007/BF00770723

Cite this article as:
Islam, J.N. Gen Relat Gravit (1976) 7: 669. doi:10.1007/BF00770723

Abstract

A class of approximate stationary solutions of the Einstein-Maxwell equations are obtained by expanding the metric in powers of a certain parameter and solving explicitly the first few orders in terms of four harmonic functions. These solutions, to the order considered, reduce to the Weyl, Bonnor, and Perjés-Israel-Wilson solutions, respectively, for suitable choice of the harmonic functions. They also contain a subclass that is asymptomatically flat and has realistic arbitrary spinning sources.

Copyright information

© Plenum Publishing Corporation 1976